# SDR FXGA110J

- Difficulty date: November 3, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120FC
- Aircraft serial: 120110
- Aircraft time: 35,092 hours, 42,209 cycles
- Engine: Pwa PW118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED UPPER RT LATCHING MECHANISM ON FWD DOOR BROKEN, REPLACED BACKSTOP/STOPPER (ASSY PN 120-25452-006) IAW AMM 52-11-00.
